教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Global existence of solution to a nonlocal parabolic problem modeling linear friction welding
學年100
學期2
出版(發表)日期2012/02/01
作品名稱Global existence of solution to a nonlocal parabolic problem modeling linear friction welding
作品名稱(其他語言)
著者Guo, Jong-Shenq; Guo, Lin Yung-Jen; Hu, Bei
單位淡江大學數學學系
出版者Taipei: Mathematical Society of the Republic of China
著錄名稱、卷期、頁數Taiwanese Journal of Mathematics 16(1), pp.107-112
摘要We study a nonlocal parabolic problem airing in the modeling of linear friction welding. Using some a priori estimates, we derive the global in time existence of solution of this nonlocal problem.
關鍵字Linear friction welding; Nonlocal; Global existence
語言英文
ISSN1027-5487; 2224-6851
期刊性質國內
收錄於SCI
產學合作
通訊作者Guo, Lin Yung-Jen
審稿制度
國別中華民國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!